Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ritter, N E

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:51
Abstract pages:100
Full texts:41

https://www.mathnet.ru/eng/person49086
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1980
1. N. E. Ritter, “Skeleta of solvable almost Cross varieties of Lie algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, no. 3,  50–61  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:3 (1980), 49–61
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024